# SDR VNAA202508280008

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 863 AND FS 969. L/H SIDE SEAT RAIL AT STGR 15L FROM FS 863 TO FS 969 FOUND TO BE OUT OF LIMITS DUE TO MULTIPLE DAMAGED AREAS IAW CRJ700 SRM 53-51-49-101-001-A01. INSTALLED NEW SERVICEABLE LH SIDE SEAT RAIL P/N SH670-37543-3, AT STGR 15L BETWEEN FS 863 AND FS 969 IAW CRJ700 AMM 53-00-49-400-801-A03.
